# SDR IPXA2023050293079

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 72,944 hours, 14,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Part serial: NSN
- Condition: Cracked
- Location: Rh Fusalage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* RIGHT SIDE AIRCONDITION DOOR SKIN CRACK UPPER AFT CORNER.REPAIRED PER EO MD11-5330-86147B.
